|Prilosec Side Effects
Sep 14, 2000
In a relatively healthy 38 year old male, is there any risk of serious side effects from a 4 week course of Prilosec?
| Response from Dr. Henry
A one month course of Prilosec in the setting of HIV and its treatment is usually well tolerated with a low risk for serious side effects. KH
Keith Henry, M.D.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Bronchitis After Oral Sex On A Woman What Are The Chances Of HIV
- Itchy Balls After Touching Penis Sign Of HIV AIDS
- Itchy Red Spots After Oral Sex Sign Of HIV AIDS
- Itchy Vagina After Touching Used Condom Sign Of HIV AIDS
- Sore Throat After Sensual Massage Worried I Have HIV
- Can Antibiotics Cause Vaginal Bleeding?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.